American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Ziqing Xie, Li-Lian Wang and Xiaodan Zhao. On exponential convergence of Gegenbauer interpolation and spectral differentiation. Math. Comp. 82 (2013) 1017-1036.
Abstract, references, and article information   
View Article: PDF

[2] Sunyoung Bu, Jingfang Huang and Michael L. Minion. Semi-implicit Krylov deferred correction methods for differential algebraic equations. Math. Comp. 81 (2012) 2127-2157.
Abstract, references, and article information   
View Article: PDF

[3] Gerald Moore. Laguerre approximation of stable manifolds with application to connecting orbits. Math. Comp. 73 (2004) 211-242. MR 2034118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vladimir Druskin and Shari Moskow. Three-point finite-difference schemes, Padé and the spectral Galerkin method. I. One-sided impedance approximation. Math. Comp. 71 (2002) 995-1019. MR 1898743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pascal Laubin. Optimal order collocation for the mixed boundary value problem on polygons. Math. Comp. 70 (2001) 607-636. MR 1813142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Ben Belgacem and C. Bernardi. Spectral element discretization of the Maxwell equations. Math. Comp. 68 (1999) 1497-1520. MR 1648355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Abdelkrim Ezzirani and Allal Guessab. A fast algorithm for Gaussian type quadrature formulae with mixed boundary conditions and some lumped mass spectral approximations. Math. Comp. 68 (1999) 217-248. MR 1604332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Saranen and G. Vainikko. Fast solvers of integral and pseudodifferential equations on closed curves. Math. Comp. 67 (1998) 1473-1491. MR 1489973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Knut S. Eckhoff. On a high order numerical method for functions with singularities. Math. Comp. 67 (1998) 1063-1087. MR 1459387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ben Yu Guo. A spectral method for the vorticity equation on the surface . Math. Comp. 64 (1995) 1067-1079. MR 1297463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frank Stenger. Collocating convolutions . Math. Comp. 64 (1995) 211-235. MR 1270624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Guang Yan Yin. Sinc-collocation method with orthogonalization for singular Poisson-like problems . Math. Comp. 62 (1994) 21-40. MR 1203738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Howard Swann. On the use of Lagrange multipliers in domain decomposition for solving elliptic problems . Math. Comp. 60 (1993) 49-78. MR 1149294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bernard Bialecki and Ryan I. Fernandes. Orthogonal spline collocation Laplace-modified and alternating-direction methods for parabolic problems on rectangles . Math. Comp. 60 (1993) 545-573. MR 1176704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christine Bernardi, Giuseppe Coppoletta and Yvon Maday. Some spectral approximations of two-dimensional fourth-order problems . Math. Comp. 59 (1992) 63-76. MR 1134714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniele Funaro and Otared Kavian. Approximation of some diffusion evolution equations in unbounded domains by Hermite functions . Math. Comp. 57 (1991) 597-619. MR 1094949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Gottlieb and Eitan Tadmor. The CFL condition for spectral approximations to hyperbolic initial-boundary value problems . Math. Comp. 56 (1991) 565-588. MR 1066833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yi Yan. The collocation method for first-kind boundary integral equations on polygonal regions . Math. Comp. 54 (1990) 139-154. MR 995213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Giovanni Sacchi Landriani and Hervé Vandeven. Polynomial approximation of divergence-free functions . Math. Comp. 52 (1989) 103-130. MR 971405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. Funaro and D. Gottlieb. A new method of imposing boundary conditions in pseudospectral approximations of hyperbolic equations . Math. Comp. 51 (1988) 599-613. MR 958637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Claudio Canuto. Spectral methods and a maximum principle . Math. Comp. 51 (1988) 615-629. MR 930226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Martin Costabel and Ernst P. Stephan. On the convergence of collocation methods for boundary integral equations on polygons . Math. Comp. 49 (1987) 461-478. MR 906182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jukka Saranen. Local error estimates for some Petrov-Galerkin methods applied to strongly elliptic equations on curves . Math. Comp. 48 (1987) 485-502. MR 878686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. Fairweather. Corrigenda: ``A computational study of finite element methods for second-order linear two-point boundary value problems'' [Math. Comp. {\bf 40} (1983), no. 162, 499--518;\ MR0689467 (84c:65103)]\ by Fairweather, P. Keast and J. C. Diaz . Math. Comp. 43 (1984) 347. MR 744945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Douglas N. Arnold and Wolfgang L. Wendland. On the asymptotic convergence of collocation methods . Math. Comp. 41 (1983) 349-381. MR 717691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. Keast, G. Fairweather and J. C. Diaz. A computational study of finite element methods for second order linear two-point boundary value problems . Math. Comp. 40 (1983) 499-518. MR 689467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David Archer and Julio César Díaz. A collocation-Galerkin method for a first order hyperbolic equation with space and time dependent coefficient . Math. Comp. 38 (1982) 37-53. MR 637285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] David Gottlieb. The stability of pseudospectral-Chebyshev methods . Math. Comp. 36 (1981) 107-118. MR 595045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Seymour V. Parter. On the roles of ``stability'' and ``convergence'' in semidiscrete projection methods for initial-value problems . Math. Comp. 34 (1980) 127-154. MR 551294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Julio César Díaz. A collocation-Galerkin method for Poisson's equation on rectangular regions . Math. Comp. 33 (1979) 77-84. MR 514811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2